# SDR 9805352293

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RECEIVED NO NOSE GEAR INDICATION DOWN AND LOCKED.  CYCLED GEAR WITH NO INDICATION.  AFTER TWO MINUTES, GREEN DOWN AND LOCKED INDICATION LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED POSITION SWITCH S93, OPERATIONAL CHECK OK.
